# SDR SWAA2014092532303

- Difficulty date: September 1, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 67,697 hours, 56,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN BS 727+5 TO 727C+5 BETWEEN STRINGER 1 TO 4R.  REPAIRED SKIN IAW EO & EA.
